# SDR ASOA2014111211634

- Difficulty date: October 25, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- Aircraft time: 28,578 hours, 26,320 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Pin
- Condition: Corroded
- Location: Latch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT LATCH IN INTERCOSTALS ARE CORRODED BETWEEN FS 349 AND FS 364.  REMOVED LT AND RT LATCH PIN INTERCOSTALS IAW SRM 51-42-06 AND 51-42-21.  INSTALLED LT LATCH PIN INTERCOSTAL 601R31049-9 AND RT LATCH PIN INTERCOSTAL 601R31049-10 IAW SRM 51-42-06, 51-42-21.  LOCATED AND DRILLED NEW LT AND RT INTERCOSTALS IAW SRM 51-40-11.
